# SDR SWAA2012090407311

- Difficulty date: September 2, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N184AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 26,785 hours, 12,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 3147841
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT EMERGENCY EXIT SIGN COVER MISSING.  INSTALLED COVER PER AMM.
